# SDR ASAA2022072739251

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,229 hours, 16,482 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/MACH KNOB INCREASES & DECREASES MACH VALUE MORE THAN COMMANDED FOR EACH CLICK OF THE KNOB. GROUNDED - YES. ACCOMPLISHED MCP OP CHK REFERENCE B737-800 AMM 22-11-34-740-801. NO DEFECTS NOTED OP CHK GOOD.
